Title

The Painleve Formulations And Exact-Solutions Of The Nonlinear Evolution-Equations For Modulated Gravity-Wave Trains

Authors

Authors

B. K. Shivamoggi;D. K. Rollins

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

J. Math. Phys.

Keywords

SCHRODINGER-EQUATION; PACKETS; Physics, Mathematical

Abstract

In this article the integrability aspects of the nonlinear evolution equations for modulated gravity wave trains are investigated by demanding the Painleve property of the solutions. The Painleve formulations also lead to kink-shaped exact localized solutions of these equations.

Journal Title

Journal of Mathematical Physics

Volume

35

Issue/Number

9

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

4779

Last Page

4798

WOS Identifier

WOS:A1994PF13700026

ISSN

0022-2488

Share

COinS